A

  • Adams Bashforth-Moulton method A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [Volume 6, Issue 1, 2019, Pages 78-88]
  • Almost Geraghty contraction type maps Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Pages 40-59]

B

  • Boundary value problem A Note on the Solutions of a Sturm-Liouville Differential Inclusion with "Maxima" [Volume 6, Issue 1, 2019, Pages 13-17]

C

  • Coefficients On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]
  • Common fixed point Some Notes on the Paper [Further Discussion on Modified Multivalued α_*-Ψ-Contractive Type Mappings] [Volume 6, Issue 1, 2019, Pages 18-22]
  • Common fixed points Fixed Points of Almost Geraghty Contraction Type Maps/Generalized Contraction Maps With Rational Expressions in b-Metric Spaces [Volume 6, Issue 1, 2019, Pages 40-59]

D

  • Delay Differential Equations A Predictor-Corrector Method for Fractional Delay-Differential System with Multiple Lags [Volume 6, Issue 1, 2019, Pages 78-88]
  • Dislocated Quasi Metric Spaces Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]

F

  • Fuzzy expansive Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Fuzzy isometry Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]
  • Fuzzy metric space Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]

G

  • G-Fuzzy Metric Spaces Fixed Point Theorems for Dislocated Quasi G -Fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 23-31]

K

L

O

  • ODE Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Pages 60-63]
  • Optimal approximate solution Optimal Coincidence Best Approximation Solution in b-fuzzy Metric Spaces [Volume 6, Issue 1, 2019, Pages 1-12]

P

  • Pascal Fibonacci matrix Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]
  • Polar Derivative On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]
  • Polynomial On the Zeros of the Polar Derivative of a Polynomial [Volume 6, Issue 1, 2019, Pages 32-39]

R

  • Rough statistical convergence Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]

S

  • Singular IVPs Exact Solutions of Singular IVPs Lane-Emden Equation [Volume 6, Issue 1, 2019, Pages 60-63]
  • Stancu Cheney and Sharma operators Stancu Type of Cheney and Sharma Operators of Pascal Rough Triple Sequences [Volume 6, Issue 1, 2019, Pages 64-77]